Two-dimensional transient shear wave propagation in viscoelastic cylindrical layered media

Abu-Alshaikh I., Turhan D., Mengi Y.

10th International Conference on Computational Methods and Experimental Measurements, ALICANTE, Spain, 4 - 06 June 2001, vol.3, pp.515-524 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 3
  • City: ALICANTE
  • Country: Spain
  • Page Numbers: pp.515-524


In this study, propagation of two-dimensional transient shear waves in viscoelastic cylindrical layered media is investigated. The multilayered medium consists of N different isotropic, homogeneous and linearly viscoelastic layers with two discrete relaxation times. A numerical technique which combines the Fourier transform with the method of characteristics is employed to obtain the solutions.